# SDR DALA2025030401652

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 56,687 hours, 39,877 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Pcdu
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 9516 -MISC/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC FOLLOWING A "RIGHT DC BUS FAILURE" INDICATION. THE RESULT OF THAT WAS A NO FLAP, NO SLAT LANDING. CORRECTIVE ACTION: MAINTENANCE REPLACED THE RIGHT PCDU AND THE LEFT POWER CONTACTOR RELAY. PERFORMED ALL RTS TESTS. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #7235652)
